# SDR DALA13011320924

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 63,243 hours, 48,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DIVERTED THE ACFT AFTER THE COCKPIT AND CABIN EXPERIENCED SMOKE WHEN THE ENGINE ANTI-ICE VALVES WERE TURNED ON. CREW TURNED OFF ANTI-ICE SYS AND THE SMOKE DISSIPATED.  MX CLEANED FLUID FROM THE WHEEL WELLS, LOWER FUSELAGE, AND APU INLET.  PERFORMED OPN 2903 AND OPN 5088 AND NO FURTHER FAULTS WERE IDENTIFIED.  ALSO COMPLIED WITH OPN 5090 AS AN ALT DUCT BURNOUT AND NO SMOKE OR ODOR WAS DETECTED. ENGINE ANTI-ICE OPS TEST OF BOTH ENGINES RESULTED IN NO FINDINGS.
